# SDR DALA2017051103889

- Difficulty date: May 10, 2017
- Submitted: May 15, 2017
- Operation: Air carrier
- Aircraft: N6712B
- Make and model: Boeing 757232
- Aircraft serial: 30484
- Aircraft time: 56,479 hours, 20,759 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AFT LT AND RT OVERWING EXIT DOORS WILL NOT CLEAR SEATBACK WHEN OPENING.  ADJUSTED THE SEATS ROWS 24 - 28 AND REMOVED AND REINSTALLED AFT LT AND RT OVERWING EXIT DOOR IAW AMM 25-25, AND  AMM 52-22.
